# SDR SWAA2023050124882

- Difficulty date: April 8, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 34,474 hours, 15,885 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Out Of Position
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192DR ACCESS DOOR - HIGH PRESSURE CONNECT - GROUND PNEUMATIC DOOR- I/B EDGE HANGS DOWN TOO FAR.<[01] REMOVED AND REPLACED PANEL 192DR DOOR ASSEMBLY PER SRM 51-40-02 LATCH STOPS ADJUSTMENT WILL BE ACCOMPLISHED ON TTG8Q00KANEV;[02] PARTS UPDATE
